# SDR FDEA202209132318

- Difficulty date: September 13, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 38,362 hours, 20,759 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 6800021500
- Part serial: 1128
- Condition: Failed
- Location: Zone 100
- Part time: 6,094 hours, 3,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, GOT AN ECAM MESSAGE  GREEN RSVR  OVHT . COMPLETED THE ECAM AND QRH,  OVHT LIGHT INTERMITTENT. CONTINUED FLIGHT.  DURING DESCENT, OVHT LIGHT EXTINGUISHED, DECIDED TO RESTORE SYS USING EDP.  DECLARED  AN EMERGENCY & LANDED WITHOUT ISSUES. IAW MM 29-33-00 INSPECTED CONNECTOR ON OVERHEAT SENSOR & WIGGLED WIRES & FOUND NO FAULTS.  RSVR DID NOT APPEAR HOT TO TOUCH.  INSPECTED CASE DRAIN FILTER DPI'S ON ENGINE #1 & #2, DID NOT FIND ANY TRIPPED.  R & R  NR 1 & 2 ENG CASE DRAIN FILTERS IAW MM 29-11-36-03-02. FOUND NO CONTAMINATION.   R & R OVERHEAT DETECTOR IAW MM 29-33-12-04. GND OPS CHECKED GOOD IAW MM 29-33-00-05. RAN HYD FUNCTIONAL CHECKS IAW JRH. ALL CHECKED GOOD.
